Networks

Articles

2017

2016

2015

2014


2017

  • A queuing model with a randomized depletion of inventory
    Albrecher, H., Boxma, O.J., Essifi, R. & Kuijstermans, A.C.M.  Probability in the Engineering and Informational Sciences, 31(1), 43-59.
  • Recycled incomplete identification procedures for blood screening
    Bar-Lev, S.K., Boxma, O.J., Kleiner, I., Perry, D. & Stadje, W. European Journal of Operational Research, 259(1), 330-343.
  • The multiplicative coalescent, inhomogeneous continuum random trees, and new universality classes for critical random graphs
    Bhamidi, S., van der Hofstad, R.W. & Sen, S. Probability Theory and Related Fields, 1-88.
  • Characterizing width two for variants of treewidth
    Bodlaender, H.L., Kratsch, S., Kreuzen, V.J.C., Kwon, O.-J. & Ok, S. Discrete Applied Mathematics, 216, 29-46.
  • Scaling Laws for Maximum Coloring of Random Geometric Graphs
    Borst, S, M. Bradonjić. Discrete Applied Mathematics 217, 427-437 (2017).
  • A state dependent reinsurance model
    Boxma, O.J., Frostig, E., Perry, D. & Yosef, R. Accepted in Insurance Mathematics and Economics.
  • Wetenschappelijke Parels
    Brockman, J. with a contribution of van Leeuwaarden, J. ISBN 9789492493156.
  • Multi-colony Wright-Fisher with seed-ban
    H. Buhrman, G Pederzani. Indagationes Mathematicae 28 (2017) 637–669.

  • The one-dimensional Euclidean domain : finitely many obstructions are not enough
    Chen, J., Pruhs, K., Woeginger, G.J. Social Choice and Welfare 48, 2017, 409-432.
  • Spatial division multiplexing
    Chen, Haoshuo & Koonen, T. In H. Venghaus & N. Grote (Eds.), Fibre Optic Communication (pp. 1-48). (Springer Series in Optical Sciences, No. 161). Springer-Verlag Italia.
  • Critical window for the configuration model: finite third moment degrees
    Dhara, S., van der Hofstad, R.W., van Leeuwaarden, J.S.H. & S. Sen. Electronic Journal of Probability Volume 22 (2017), paper no. 16, 33 pp.
  • New upper bounds for the density of translative packings of three-dimesional convex bodies with tetrahedral symmetry
    Dostert, M., Guzmán, C., de Oliveira Filho, F.M., Vallentin, F. Discrete & Computational Geometry, pp. 1-33.
  • Hypercube percolation
    van der Hofstad, R.W. & Nachmias, A. Journal of the European Mathematical Society, 19(3), 725-814.
  • A criterion for convergence to super-Brownian motion on path space
    van der Hofstad, R.W., Holmes, M. & Perkins, E.A. The Annals of Probability, 45(1), 278-376.
  • Local clustering in scale-free networks with hidden variables
    van der Hofstad, R.W., Janssen, A.J.E.M., Van Leeuwaarden, J.S.H. & Stegehuis, C.
    Physical Review E, 95(2):022307.
  • Turing kernelization for finding long paths and cycles in restricted graph classes
    Jansen, B.M.P.Journal of Computer and System Sciences, 85, 18-37.
  • Metastability for the ising model on the hypercube
    Jovanovski, O. Journal of Statistical Physics, 167(1), 135-159.
  • Integrated optical reflective amplified modulator for indoor millimetre wave radioover-fibre applications
    Mekonnen, K.A., van Zantvoort, J.H.C., Tessema, N.M., Cao, Z., Tangdiongga, E. & Koonen, A.M.J. Electronics Letters, 53(4), 285-287.
  • Exact asymptotics of sample-mean related rare-event probabilities
    Kuhn, J., Mandjes, M. R. H., & Taimre, T.
     Probability in the Engineering and Informational Sciences, 1-22.
  • Increasing flexibility and capacity in real PON deployments by using 2/4/8-PAM formats
    van der Linden, R., Tran, N.C., Tangdiongga, E. & Koonen, A.M.J. Journal of Optical Communications and Networking, 9(1):A1.
  • Hoe zwaar is licht?
    Composed by Rinnooy Kan, A. and de Graaf, B. with a contribution of van Leeuwaarden, J. ISBN: 9789460034459(ebook), ISBN: 9789460034435 (paperback)
  • The Strong Arnold Property for 4-connected flat graphs
    Schrijver, A. and B. Sevenster. Linear Algebra and its Applications 522, pp. 153-160.
  • Network analysis reveals why Xylella fasidiosa will persist in Europe
    Strona, G., Carstens, C.J. and Beck, P.S.A. Scientific Reports 7, Article number 71.

  • Separability of imprecise points
    Sheikhi, F., Mohades , A., de Berg, M.T. & Mehrabi Davoodabadi, A. Computational Geometry, 61, 24–37.